# SDR FDEA201202090539

- Difficulty date: February 9, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 79,742 hours, 33,003 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: ADA00061
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR BEAM IS CRACKED.  R & R CRACKED DOOR BEAM, REF SRM 51-35-01, VOL II.
